I got vaser lipo on my lower abdomen, lower flanks, and inner thighs almost 4 months ago. I am still lumpy and swollen and my weight has really shot up (I am working out and watching my diet). I am wondering if the swelling is causing the retention of fluids which is causing my weight gain. Should I still have this swelling after 4 months? Between the increase in my weight and my lumpy figure, I am beginning to think that the procedure was a major mistake.
Does Swelling from Vaser Lipo Cause Fluid Retention?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.